# SDR QXEA2012032300254

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 5,878 hours, 6,339 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG, AFT LEFT DOOR HAS A RIVET WITH THE HEAD MISSING ON THE WHITE RUB PAD. REMOVED DOOR TO FOM, AND REMOVED SCUFF PLATE. REPAIRED IAW IAW RD 8/4-54-048 ISSUE 1.
